# SDR 04FDEA01773

- Difficulty date: June 17, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 38,305 hours, 8,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT STA 1821 BETWEEN SEAT TRACK REF X=102.5 AND X=75.25 FLOOR SUPPORT HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED AS PER SRM 51-35-01 VOL II.
